# SDR SWAA2024090314317

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING 2024-454157<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED: CALIPER P/N: 500-464 S/N:B17030933 DUE DATE: 07-NOV-24.;[03] TOOL USED: AUDIBLE BOND TESTER ; PN: S-3; SN: 064; DUE DATE: 11-AUG-24;[04] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 03/APR/25.;[05] TOOL USED POSITECTOR P/N: POSITECTOR 6000 NS3; S/N: 767584; DUE DATE: 21-AUG-24.;[06] ON STEP 16; TOOL USED P/N: BONDMASTER 600M; S/N: 230106912; CAL DUE: 09-JAN-25.;[07] PERFORMED INTERIM REPAIR ON OB AFT FLAP LOWER SURFACE IB SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGN OFF BELOW.;[08] JOB COMPLETED  ITEM RII.
